Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 36, NWS Key West, FL

November 17, 2011

NWS Key West, FL issued this small craft advisory at Nov 17, 2011, 4:50 PM EST. It took effect at Nov 18, 2011, 1:00 AM EST. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2011, 4:50 PM EST (21:50 UTC)
In effect from
Nov 18, 2011, 1:00 AM EST
Expired
Nov 20, 2011, 10:16 AM EST
In force
57 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WHUS72 KKEY 172150
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
450 PM EST THU NOV 17 2011

GMZ033-034-180400-
/O.NEW.KKEY.SC.Y.0036.111118T0600Z-111118T2200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
450 PM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE OFFSHORE GULF OF MEXICO WATERS NORTH AND WEST OF THE
LOWER KEYS. 

* WINDS AND WAVES: SUSTAINED SURFACE WINDS WILL BECOME NORTHEAST AND
  INCREASE TO NEAR 20 KNOTS ON THE OFFSHORE GULF OF MEXICO WATERS
  NORTH AND WEST OF THE LOWER KEYS AFTER MIDNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
BS
12 follow-up statements
783 
WHUS72 KKEY 180312
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1012 PM EST THU NOV 17 2011

GMZ033-034-181000-
/O.CON.KKEY.SC.Y.0036.111118T0600Z-111118T2200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
1012 PM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE GULF OF
MEXICO WATERS NORTH AND WEST OF THE LOWER KEYS. 

* WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST SURFACE WINDS NEAR 15
  KNOTS WILL INCREASE TO NEAR 20 KNOTS ON THE OFFSHORE GULF OF
  MEXICO WATERS NORTH AND WEST OF THE LOWER KEYS AFTER MIDNIGHT
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
BS
147 
WHUS72 KKEY 180904
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
404 AM EST FRI NOV 18 2011

GMZ033-034-181715-
/O.EXT.KKEY.SC.Y.0036.000000T0000Z-111119T0200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
404 AM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE GULF OF
MEXICO WATERS NORTH AND WEST OF THE LOWER KEYS.

* WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST SURFACE WINDS NEAR 15
  KNOTS WILL INCREASE TO NEAR 20 KNOTS ON THE OFFSHORE GULF OF MEXICO
  WATERS NORTH AND WEST OF THE LOWER KEYS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
775 
WHUS72 KKEY 181539
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1039 AM EST FRI NOV 18 2011

GMZ033-034-182200-
/O.CON.KKEY.SC.Y.0036.000000T0000Z-111119T0200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
1039 AM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR KEYS GULF WATERS BEYOND
FIVE FATHOMS.

* WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST SURFACE WINDS 
  NEAR 15 KNOTS WILL INCREASE TO NEAR 20 KNOTS ON THE OFFSHORE 
  GULF OF MEXICO WATERS NORTH AND WEST OF THE LOWER KEYS THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
391 
WHUS72 KKEY 182109
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
409 PM EST FRI NOV 18 2011

GMZ031-032-042>044-052>055-072>075-190400-
/O.EXB.KKEY.SC.Y.0036.000000T0000Z-111119T1000Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
409 PM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND
THE NEARSHORE GULF WATERS NORTH OF THE LOWER KEYS. 

* WINDS AND WAVES: SUSTAINED NORTHEAST TO EAST SURFACE WINDS WILL
  INCREASE TO NEAR 20 KNOTS THIS EVENING ON THE COASTAL WATERS OF THE
  ATLANTIC...FLORIDA BAY...AND ON THE NEARSHORE GULF WATERS NORTH OF
  THE LOWER KEYS. BEYOND THE REEF...SEAS WILL BUILD TO 5 TO 7 FEET
  THIS EVENING...WITH EVEN HIGHER SEAS EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ033-034-190400-
/O.EXT.KKEY.SC.Y.0036.000000T0000Z-111119T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
409 PM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE GULF OF
MEXICO WATERS NORTH AND WEST OF THE LOWER KEYS. 

* WINDS AND WAVES: SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20
  KNOTS WILL PREVAIL TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
BS
083 
WHUS72 KKEY 190314
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1014 PM EST FRI NOV 18 2011

GMZ031>034-042>044-052>055-072>075-191000-
/O.CON.KKEY.SC.Y.0036.000000T0000Z-111119T1000Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1014 PM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...THE GULF OF MEXICO...AND FLORIDA BAY. 

* WINDS AND WAVES: SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20
  KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL OVERNIGHT. BEYOND THE
  REEF...SEAS OF 6 TO 8 FEET ARE ANTICIPATED...WITH EVEN HIGHER SEAS
  EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
BS
531 
WHUS72 KKEY 190852
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
352 AM EST SAT NOV 19 2011

GMZ031>034-042>044-052>055-072>075-191700-
/O.EXT.KKEY.SC.Y.0036.000000T0000Z-111119T2100Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
352 AM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IN EFFECT...
AFTERNOON...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...THE GULF OF MEXICO...AND FLORIDA BAY..

* WINDS AND WAVES: SUSTAINED NORTHEAST TO EAST SURFACE WINDS 
  NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL 
  OVERNIGHT. BEYOND THE REEF...SEAS OF 6 TO 8 FEET ARE 
  ANTICIPATED...WITH EVEN HIGHER SEAS EXPECTED IN THE GULF 
  STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
124 
WHUS72 KKEY 190918 CCA
MWWKEY

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE KEY WEST FL
417 AM EST SAT NOV 19 2011

GMZ031>034-042>044-052>055-072>075-191745-
/O.COR.KKEY.SC.Y.0036.000000T0000Z-111119T2100Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
417 AM EST SAT NOV 19 2011

CORRECTED FOR TIMING

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...THE GULF OF MEXICO...AND FLORIDA BAY..

* WINDS AND WAVES: SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20
  KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL TODAY. BEYOND THE
  REEF...SEAS OF 6 TO 8 FEET ARE ANTICIPATED...WITH EVEN HIGHER SEAS
  EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
375 
WHUS72 KKEY 191528
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1028 AM EST SAT NOV 19 2011

GMZ031>034-042>044-052>055-072>075-192100-
/O.CON.KKEY.SC.Y.0036.000000T0000Z-111119T2100Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1028 AM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC...THE GULF OF MEXICO...AND FLORIDA BAY.

* WINDS AND WAVES: SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20
  KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL ACROSS MOST KEYS
  WATERS THIS AFTERNOON INTO TONIGHT. AFTER A SHORT LIVED LULL ON OUR
  GULF AND BAY SIDE WATERS THIS AFTERNOON...WINDS ARE EXPECTED TO
  SURGE AGAIN ACROSS THESE WATERS LATE THIS AFTERNOON AND EVENING.
  BEYOND THE REEF...SEAS OF 6 TO 8 FEET ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
580 
WHUS72 KKEY 192120
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
420 PM EST SAT NOV 19 2011

GMZ031>034-042>044-052>055-072>075-200330-
/O.EXT.KKEY.SC.Y.0036.000000T0000Z-111120T1000Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
420 PM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO
SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO.

* WINDS AND WAVES: SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20
  KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL ACROSS MOST FLORIDA
  KEYS COASTAL WATERS TONIGHT. BEYOND THE REEF...SEAS OF 6 TO 8 FEET
  ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$
729 
WHUS72 KKEY 200327
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1027 PM EST SAT NOV 19 2011

GMZ031>034-042>044-052>055-072>075-200930-
/O.CON.KKEY.SC.Y.0036.000000T0000Z-111120T1000Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1027 PM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO
SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO.

* WINDS AND WAVES: SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20
  KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL ACROSS MOST FLORIDA
  KEYS COASTAL WATERS TONIGHT. BEYOND THE REEF...SEAS OF 6 TO 8 FEET
  ARE ANTICIPATED...WITH HIGHER SEAS IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
820 
WHUS72 KKEY 200856
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
356 AM EST SUN NOV 20 2011

GMZ031>034-042>044-052>055-072>075-201700-
/O.EXT.KKEY.SC.Y.0036.000000T0000Z-111120T2200Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
356 AM EST SUN NOV 20 2011

...SMALL CRAFT ADVISORY IN EFFECT...
AFTERNOON...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO
SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO.

* WINDS AND WAVES: SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20
  KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL ACROSS MOST FLORIDA
  KEYS COASTAL WATERS TODAY. BEYOND THE REEF...SEAS OF 6 TO 8 FEET
  ARE ANTICIPATED...WITH HIGHER SEAS IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

BWC
781 
WHUS72 KKEY 201516
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1016 AM EST SUN NOV 20 2011

GMZ052>055-072>075-202200-
/O.CAN.KKEY.SC.Y.0036.000000T0000Z-111120T2200Z/
/O.NEW.KKEY.SW.Y.0012.111120T1516Z-111120T2200Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1016 AM EST SUN NOV 20 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS FOR KEYS ATLANTIC WATERS.

* WAVES: SEAS OF 6 TO 8 FEET ACROSS PORTIONS OF THE FLORIDA
  STRAITS...WITH HIGHER SEAS IN THE GULF STREAM...WILL SUBSIDE THIS
  AFTERNOON TO THE 4 TO 6 FEET RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF
7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ031>034-042>044-201630-
/O.CAN.KKEY.SC.Y.0036.000000T0000Z-111120T2200Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
1016 AM EST SUN NOV 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 3:55 PM EST, 55 minutes earlier.

Area forecast discussion, Nov 17, 3:55 PM EST, 55 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
355 PM EST THU NOV 17 2011

.DISCUSSION...
CURRENTLY - LIGHT AND VARIABLE WINDS PREVAIL ACROSS KEYS WATERS THIS
AFTERNOON. THE SLACK FLOW IS DUE TO A COL OVER THE LOCAL
AREA...BETWEEN A 1030 MB HIGH SLIDING INTO THE SOUTHEASTERN
STATES...A TROUGH OFF THE ATLANTIC COAST...AND A RAPIDLY RETREATING
ATLANTIC RIDGE TO OUR EAST NORTHEAST. LOW LEVEL CONVERGENCE
ASSOCIATED WITH THE COL HAS WEAKENED. CONSEQUENTLY...EARLIER SHOWER
ACTIVITY THAT HAD AFFECTED PORTIONS OF THE KEYS AND SURROUNDING
WATERS HAS BEEN DISSIPATING OVER THE PAST SEVERAL HOURS. DEW POINTS
REMAIN ELEVATED IN THE MID 70S WITH DAY TIME HIGHS IN THE LOW TO MID
80S. OUTSIDE OF SEVERAL RESIDUAL PATCHES OF CLOUDS...SKIES HAVE BEEN
MOSTLY SUNNY.

FORECAST - A FRONTAL BOUNDARY MOVING SOUTHWARD THROUGH THE GULF OF
MEXICO AND CENTRAL FLORIDA WILL STALL NORTH OF OUR AREA TONIGHT.
THERE IS ALREADY SCANT SHOWER ACTIVITY ALONG AND AHEAD OF THE FRONTAL
BOUNDARY. A STRONG FOLLOWING HIGH BUILDING INTO THE SOUTHEASTERN
STATES WILL BRIDGE ACROSS THE DYING FRONT. THIS HIGH WILL RESULT IN
FRESHENING NORTHEAST BREEZES LATE TONIGHT INTO FRIDAY. THE LONG
TRAJECTORY OVER STILL WARM WATER WILL MEAN ONLY A SLIGHT REDUCTION IN
DAY TIME HIGHS AND OVERNIGHT LOWS. DEW POINTS SHOULD...HOWEVER...DROP
INTO THE MID 60S BY THIS WEEKEND. DESPITE A RATHER DRY
ENVIRONMENT...ENHANCED MOISTURE FLUX AND PERIODIC SURGES SHOULD
PROVIDE SUFFICIENT FORCING FOR ISOLATED SHOWER ACTIVITY. ESPECIALLY
WITH ONLY WEAK CAPPING THROUGH THE LOWER LEVELS.

WINDS ARE EXPECTED TO PEAK FRIDAY NIGHT WITH WINDY NORTHEAST TO EAST
BREEZES...RELAXING TO A MORE BREEZY RANGE SATURDAY INTO THE BEGINNING
OF NEXT WEEK. TEMPERATURES WILL VERY SLOWLY TREND DOWNWARD AS LOCAL
WATERS COOL OFF. DEW POINT TEMPERATURES SHOULD REMAIN IN THE MID 60
RANGE. WILL MAINTAIN A SLIGHT CHANCE OF POPS FOR REASONS MENTIONED IN
THE PREVIOUS PARAGRAPH.

WINDS WILL RELAX LATE MONDAY INTO TUESDAY AS THE RESPONSIBLE HIGH
WEAKENS CONSIDERABLY...STRETCHES EASTWARD AND SETTLES SOUTHWARD
NEARER THE KEYS. LIGHTER FLOW WILL ALLOW FOR SOME RADIATIONAL COOLING
AND OVERNIGHT LOWS NEAR 70.

&&

.MARINE...
LIGHT WINDS THIS EVENING ARE EXPECTED TO QUICKLY INCREASE BEGINNING
LATE TONIGHT AS A STRONG HIGH PRESSURE SYSTEM CENTERED OVER THE
SOUTHEASTERN STATES SPREADS ACROSS OUR AREA. EXPECT SEAS TO QUICKLY
ROUGHEN BY MORNING ALONG WITH BUILDING SEAS THROUGH THE DAY. WINDS
ARE EXPECTED TO PEAK FRIDAY NIGHT...THEN ONLY GRADUALLY DECREASE
THROUGH TUESDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR
ALL KEYS WATERS BY SOMETIME FRIDAY. WILL HEADLINE THIS...AS WELL AS
AN EXERCISE CAUTION IN EFFECT FOR INCREASING WINDS TONIGHT. AN
ADVISORY WILL BE RAISED FOR THE GULF ZONES BEYOND 5 FATHOMS AS THE
WINDS ARE EXPECTED TO ARRIVE THERE A BIT EARLIER. WINDS ARE EXPECTED
TO FALL BELOW CAUTION AND ADVISORY CRITERIA AROUND TUESDAY OF NEXT
WEEK.

&&

.AVIATION...
THROUGH EARLY FRIDAY MORNING...WINDS WILL GRADUALLY TURN NORTH TO
NORTHEAST NEAR 10 KNOTS BY MID EVENING AND CONTINUE INTO EARLY TONIGHT.
NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 15 KNOTS WITH HIGHER
GUSTS AFTER MIDNIGHT. OTHERWISE...VFR CONDITIONS CAN BE EXPECTED
UNTIL AFTER MIDNIGHT WHEN AREAS OF MVFR/IFR CEILINGS MIGRATE INTO
OUR ISLAND TERMINALS.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  73  81  73  81 / 10 10 10 10
MARATHON  73  82  73  82 / 10 10 10 10

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR GULF WATERS BEYOND 5 FATHOMS
     GMZ033-034.
&&

PUBLIC/MARINE.........11
AVIATION/NOWCASTS.....APA
DATA COLLECTION.......PARKE

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Nov 17, 5:44 AM EST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
544 AM EST THU NOV 17 2011

FLZ076>078-GMZ031>034-042>044-052>055-072>075-181045-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
544 AM EST THU NOV 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT CONDITIONS ARE LIKELY LATE FRIDAY NIGHT THROUGH AT LEAST
EARLY SUNDAY FOR ALL KEYS COASTAL WATERS. NORTHEAST TO EAST WINDS
NEAR 20 KNOTS ARE EXPECTED THROUGH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BWC

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.